MAUDE Adverse Event Report: COLLAGEN MATRIX, INC. DURAMATRIX SUTURABLE; COLLAGEN DURA MEMBRANE

COLLAGEN MATRIX, INC. DURAMATRIX SUTURABLE; COLLAGEN DURA MEMBRANE
Model Number DMS22
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/04/2024
Type of Reportable Event Malfunction
Event or Problem Description
This adverse event occurred outside of the u.S.However, as there is a similarly marketed device in the u.S., an mdr is being filed.Limited information surrounding the event was provided.The customer informed the manufacturer that the duramatrix suturable product was utilized on a patient during an initial surgery on (b)(6) 2023.7 months after the initial surgery, revision surgery was performed on (b)(6) 2024 and it was found that the duramatrix suturable patch did not resorb.The patch "was almost intact." the following information was requested but not provided: information surrounding the initial surgery (including nature of surgery), reason for the revision surgery, surgical technique information, current patient status, and if there are any follow-up visits scheduled.Revision surgery was required for the patient, however details surrounding the reason for the revision surgery were not provided.Information surrounding patient status was requested but not provided.Complainant confirmed the patient "did not feel any discomfort caused by the patch.The following information was requested: information surrounding the initial surgery, reason for the revision surgery, surgical technique information, current patient status, and if there are any follow-up visits scheduled.Multiple attempts were made to gather additional information however no further information was provided.
 
Additional Manufacturer Narrative
This medical device report (mdr) is being submitted outside the standard 30-day reporting timeframe due to corrective actions taken following a nonconformity identified during an mdsap audit /inspection.

Brand Name
DURAMATRIX SUTURABLE
Common Device Name
COLLAGEN DURA MEMBRANE
Manufacturer (Section D)
COLLAGEN MATRIX, INC.
15 thornton road
oakland NJ 07436
Manufacturer (Section G)
COLLAGEN MATRIX, INC.
15 thornton road
oakland NJ 07436
Manufacturer Contact
peggy hansen
15 thornton road
oakland, NJ 07436
MDR Report Key23794895
Report Number2249852-2025-00060
Device Sequence Number5571423
Product Code GXQ
UDI-Device Identifier00813954020402
UDI-Public(01)00813954020402(17)260131(10)2307281121
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K141608
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2026
Device Model NumberDMS22
Device Catalogue NumberDMS22
Device Lot Number2307281121
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2024
Initial Report FDA Received Date12/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/28/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown